# SDR YYFA20140818001

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 45,324 hours, 31,362 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Noisy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PA SQUEALING DURING INFLIGHT ANNOUNCEMENTS USING L2 OR RC INTERPHONE.
